Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2265-2268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a14,
author = {S. A. Bespalova},
title = {Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2265--2268},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a14/}
}
TY - JOUR AU - S. A. Bespalova TI - Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation JO - Differencialʹnye uravneniâ PY - 1981 SP - 2265 EP - 2268 VL - 17 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_12_a14/ LA - ru ID - DE_1981_17_12_a14 ER -
%0 Journal Article %A S. A. Bespalova %T Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation %J Differencialʹnye uravneniâ %D 1981 %P 2265-2268 %V 17 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1981_17_12_a14/ %G ru %F DE_1981_17_12_a14
S. A. Bespalova. Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2265-2268. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a14/